# SDR 2001UALA01423

- Difficulty date: July 20, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 28,978 hours, 21,508 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 GOUGES ON FWD PRESSURE BULKHEAD. 1 GOUGE AT BS 178, LBL 16, WL 208. 2 AT BS 178, LBL 22, WL 197.  INSTALLED DOUBLER REPAIR. MAJOR REPAIR ACCOMPLISHED.
